Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6

Thread: pain from dbol

  1. #1
    unahoss is offline New Member
    Join Date
    Jan 2004
    Posts
    8

    Exclamation pain from dbol

    I just started taking dbol a 50mg yesterday and i was having a uncomfortable feeling in my lower back and my stomach and i was wondering if there was anyways that could be the dbol already making me feel that after just one day of use...or if it is something else

  2. #2
    asymmetrical1's Avatar
    asymmetrical1 is offline Respected Member
    Join Date
    Aug 2003
    Location
    Germany
    Posts
    3,188
    yes, it could in as little as 1 day....give it another day or 2, and see if the problems persist....if they do, lower dosage or drop entirely

  3. #3
    Muscleone is offline Associate Member
    Join Date
    Dec 2003
    Posts
    157

    lower back pain

    Quote Originally Posted by unahoss
    I just started taking dbol a 50mg yesterday and i was having a uncomfortable feeling in my lower back and my stomach and i was wondering if there was anyways that could be the dbol already making me feel that after just one day of use...or if it is something else
    I had the same problem with lower back pain from taking 50mg of Revorit D-BOL/day. I lowered the dosage to 25mg and didn't have the pain. If you are using the Revorit d-bol I would switch to the Thai or something Euro if you can get it. Good luck!

  4. #4
    Muscleone is offline Associate Member
    Join Date
    Dec 2003
    Posts
    157
    By the way drink lots of water while on d-bol...

  5. #5
    QbHunter's Avatar
    QbHunter is offline Associate Member
    Join Date
    Mar 2003
    Location
    florida
    Posts
    458
    Definately make sure you are getting enough water in (at least 100-120 onces a day) Dosnt milk thistle help with the liver??? It might be your liver that is bothering you. That is a lot of d-bol to process in one day

  6. #6
    bitta's Avatar
    bitta is offline Registered User
    Join Date
    Jan 2004
    Location
    deep south
    Posts
    293
    yeah bro when cycling d-bol at that dose take in an ounce of water for pound of bodyweight I have had this problem and heard of it a lot it is common the main reason is your stomach is producing bile to break it down as much as it can before the liver gets to it,it is tough to drink that much aqua everyday if you space out 30mg's over a day it would be better, i usually start small then build up 1. because of the half life and 2. so I don't shock my system right off. Your back pain is probably your kidneys from this shock I actually read about this in a hardcore mag I got last year someone complained about this same thing, quite common
    Last edited by bitta; 01-30-2004 at 09:49 AM.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •